MathSciNet Relay Station
MathSciNet bibliographic data
MR2301238 16G20 (16E50)
Ara, Pere; Brustenga, Miquel The regular algebra of a quiver. J. Algebra 309 (2007), no. 1, 207–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement